# SDR AALA20060398

- Difficulty date: June 20, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT AT LIFT OFF OF NOSE WHEEL AIRCRAFT JERKED TO THE LEFT.  FLIGHT ATTENDANTS IN BACK HEARD A BANG.  NO INDICATION OF AN ENGINE SURGE OR STALL.  LANDED ORD WITHOUT INCIDENT.  FLIGHT DATA RECORDER INDICATED A COMPRESSOR STALL AT TAKEOFF FOR THE LEFT HAND ENGINE.  REPLACED LEFT HAND ENGINE ON 22 JUNE 2006 AT ORD.
